# SDR IPXA10158133

- Difficulty date: December 29, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 9,941 hours, 6,170 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4/C  REPAIR SURVEY SEQ NR 129-F1-03 REPAIR CUTOUT RADIUS NOT IAW SRM FR84 S TR 45.  REPAIRED IAW SRM 53-10-12, FIG 210, SHEET 1 REF. RCD NR 383540.
